# SDR CALA2017041400998

- Difficulty date: April 14, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 67,140 hours, 7,592 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

49ABC SEAT EMER LT 1EA FOUND INOP. REPLACED 49ABC SEAT EMER LT AND OP TEST CARRIED OUT FOUND NORMAL AS PER AMM 33-51-12-332-001 REV 87.
